# SDR SWIA201129012

- Difficulty date: December 21, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 22,692 hours, 19,266 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN FROM THE OUTSIDE.  (FLT 6190)  LUBRICATED SERVICE DOOR OUTER HANDLE MACHANISM.
